The specialist Dr confirmed I have Psoriatic Arthritis the areas I have been having trouble with are fingers on my right hand some toes on both feet and ankles.
Since I had the HTMA test and have taken minerals as per your suggestions I have got energy and a clearer mind but my joint problems have not improved.
The Dr has given me Diclofenac SR 75mg tablets to take morning and night to help with the pain and swelling. I have just started taking them and my ankles have lost most of the pain particularly in the morning and I have some more movement and a little less pain in my fingers. The Dr has put me onto a physiotherapist to help with the finger movement then wants to see me in three months and maybe put me on Methotrexate if there is no much improvement. He said it’s better to be aggressive with this type of psoriatic arthritis before I lose more mobility and function of my joints.
What are your thoughts Gary?
While a short course of methotrexate and an anti-inflammatory may be necessary to give relief to acute symptoms, this kind of treatment does not deal with the underlying drivers behind these kinds of inflammatory arthritic conditions. Long term reliance on these medications to control autoimmune disorders will only result in other health problems, including liver and digestive tract damage and increased risk of cancer.
The adrenal glands are central to a healthy immune response and the control of inflammation in the body. If you refer to your HTMA report, you will be reminded that your profile is indicative of decreased adrenal function. This makes you vulnerable to autoimmune disorders and uncontrolled inflammation.
People with rheumatoid disorders typically have a HTMa profile that is copper (Cu) deficient. This happens to be the case for you. Your Cu levels are low, especially as compared to Zinc (Zn). It is interesting that imbalances between Cu and Zn are associated with collagen disorders, especially those affecting joint cartilage and intervertebral discs.
While it is your call, in consultation with your specialist, I would be inclined to restrict the Methotrexate and the Diclofenac to no longer than a month while concentrating on dealing with the underlying drivers as indicated by your HTMA report (Cu/Zn imbalance and Cu deficiency, plus poor adrenal function). Please bear in mind that nothing that is recommended in your HTMA in the way of dietary changes and supplements will compromise the medication prescribed by your specialist.
Incidentally, I have one other client who suffered psoriatic arthritis for several years. He is now looking great, lost a lot of weight, exercising, free of all medication and with no signs of the disease.
So: Medicate by all means - But deal with the underlying causes at the same time!
Do you have a question?
Email Gary: gary at myotec.co.nz (Replace the "at" with @ and remove spaces). Please include any relevant background information to your question.